Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 735973, 10 pages
http://dx.doi.org/10.1155/2012/735973
Research Article

Limiting Behavior of the Maximum of the Partial Sum for Linearly Negative Quadrant Dependent Random Variables under Residual Cesàro Alpha-Integrability Assumption

College of Science, Guilin University of Technology, Guilin 541004, China

Received 13 September 2011; Accepted 29 December 2011

Academic Editor: Xianhua Tang

Copyright © 2012 Jiangfeng Wang and Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangfeng Wang and Qunying Wu, “Limiting Behavior of the Maximum of the Partial Sum for Linearly Negative Quadrant Dependent Random Variables under Residual Cesàro Alpha-Integrability Assumption,” Journal of Applied Mathematics, vol. 2012, Article ID 735973, 10 pages, 2012. https://doi.org/10.1155/2012/735973.